# SDR 08FDEA03609

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457561
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STR 26R IS CORRODED BETWEEN STA 720F AND STA 740 WITH EXFOLIATION REMOVED RT PACK CHECK VALVE AND DUCT IAW FEDEX MM 21-20-004 AND SRM 51-30-2.  CUTOUT DAMAGED AREA DIM 10 1/2 INCH LONG.  FABRICATED REPAIR FILLER FROM BAC1498-147 AND REPAIR SPLICE FROM BAC1498-131 IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-10-3 NAD 51-30-2.  REINSTALLED RT PACK CHECK VALVE AND DUCT IAW B727 MM 21-20-004 AND SRM 51-30-2.  LEAK AND OPS CHECKS GOOD.
